# SDR HYIA20121126003

- Difficulty date: November 24, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N1361G
- Make and model: Cessna 402C
- Aircraft serial: 402C0270
- Aircraft time: 30,416 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 56541098
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION WAS DISCOVERED BETWEEN RT NACELLE OTBD ENGINE BEAM AND LOWER NACELLE SKIN.  RIGHT NACELLE OTBD BEAM HAT CHANNEL WHICH IS SANDWICHED BETWEEN BEAM AND LOWER NACELLE SKIN, IS SEVERELY CORRODED.  REMOVED RT NACELLE OTBD ENGINE BEAM , PERFORMED DETAILED VISUAL INSPECTION, AND REASSEMBLED WITH NEW PARTS.
